# SDR CALA2019042600642

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6262
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INNER SKIN HAS A CRACK APPROX 0.750 AND WORN AREAS AT AFT END EDGE BY NO.7 DOOR STOP COUNT FROM UPPER SECTION.  ACCOMPLISHED PERMANENT REPAIR AT L1 DOOR INNER SKIN AND AFT FRAME NO.7 DOOR STOP PER ECRA 5211-01633.
